Alert archive / Tennessee / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 36, NWS Morristown, TN

April 22, 20055 counties in Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Apr 22, 2005, 12:50 PM EDT for 5 counties in Tennessee. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 22, 2005, 12:50 PM EDT (16:50 UTC)
Expired
Apr 22, 2005, 1:45 PM EDT
In force
55 min
Issued by
NWS Morristown, TN
Area
Counties, with a storm outline in the text

Counties Claiborne County, TN, Cocke County, TN, Greene County, TN, Hancock County, TN, Hawkins County, TN

The radar

The Knoxville radar (KMRX), 30 km from the middle of the area, began a volume at 16:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 4.8 hours before the alert went out and 286 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2005-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2005-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
840 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMRX 221651
SVRMRX
TNC025-029-059-067-073-221745-
/O.NEW.KMRX.SV.W.0036.050422T1650Z-050422T1745Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
1250 PM EDT FRI APR 22 2005

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CLAIBORNE COUNTY IN EAST TENNESSEE
  COCKE COUNTY IN EAST TENNESSEE
  THIS INCLUDES THE CITY OF NEWPORT
  GREENE COUNTY IN EAST TENNESSEE
  THIS INCLUDES THE CITY OF GREENEVILLE
  HANCOCK COUNTY IN EAST TENNESSEE
  THIS INCLUDES THE CITY OF SNEEDVILLE
  HAWKINS COUNTY IN EAST TENNESSEE
  THIS INCLUDES THE CITY OF ROGERSVILLE

* UNTIL 145 PM EDT

* AT 1249 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM TAZEWELL TO 19 MILES NORTHWEST
  OF PARROTTSVILLE TO NEWPORT...OR ALONG A LINE EXTENDING FROM 9
  MILES NORTH OF RUTLEDGE TO MORRISTOWN TO NEWPORT...AND MOVING
  NORTHEAST AT 40 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  NEWPORT BY 1255 PM EDT
  PARROTTSVILLE BY 105 PM EDT
  SNEEDVILLE AND ROGERSVILLE BY 115 PM EDT
  SURGOINSVILLE AND GREENEVILLE BY 130 PM EDT
  TUSCULUM BY 135 PM EDT

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES PRIMARY KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE.  THIS 
IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 3645 8271 3641 8264 3615 8265 3607 8259
      3601 8275 3593 8279 3595 8289 3579 8300
      3572 8326 3612 8323 3624 8308 3634 8314
      3630 8326 3638 8327 3643 8340 3633 8366
      3639 8376 3640 8376 3660 8347 3659 8261

$$

GH
2 follow-up statements
000 
WWUS54 KMRX 221719
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
118 PM EDT FRI APR 22 2005

TNC025-221728-
/O.CAN.KMRX.SV.W.0036.000000T0000Z-050422T1745Z/
CLAIBORNE TN-
118 PM EDT FRI APR 22 2005

...THE SEVERE THUNDERSTORM WARNING FOR CLAIBORNE COUNTY IS
CANCELLED...

LAT...LON 3645 8271 3641 8264 3615 8265 3608 8259
      3602 8274 3594 8279 3596 8288 3580 8300
      3573 8325 3613 8322 3614 8316 3626 8307
      3635 8313 3631 8324 3638 8326 3643 8337
      3652 8337 3660 8345 3659 8261

$$

TNC029-059-067-073-221745-
/O.CON.KMRX.SV.W.0036.000000T0000Z-050422T1745Z/
HAWKINS TN-HANCOCK TN-COCKE TN-GREENE TN-
118 PM EDT FRI APR 22 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 145 PM EDT FOR
GREENE...COCKE...HANCOCK AND HAWKINS COUNTIES...

AT 114 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM SNEEDVILLE TO JEAROLDSTOWN
TO DEL RIO...OR ALONG A LINE EXTENDING FROM SNEEDVILLE TO 9 MILES
SOUTHEAST OF ROGERSVILLE TO 13 MILES EAST OF NEWPORT...MOVING
NORTHEAST AT 40 MPH.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES PRIMARY KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

LAT...LON 3645 8271 3641 8264 3615 8265 3608 8259
      3602 8274 3594 8279 3596 8288 3580 8300
      3573 8325 3613 8322 3614 8316 3626 8307
      3635 8313 3631 8324 3638 8326 3643 8337
      3652 8337 3660 8345 3659 8261

$$

17
000 
WWUS54 KMRX 221736
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
136 PM EDT FRI APR 22 2005

TNC029-059-067-073-221745-
/O.CON.KMRX.SV.W.0036.000000T0000Z-050422T1745Z/
HAWKINS TN-HANCOCK TN-COCKE TN-GREENE TN-
136 PM EDT FRI APR 22 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 145 PM EDT FOR
GREENE...COCKE...HANCOCK AND HAWKINS COUNTIES...

AT 133 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM KYLES FORD TO 8 MILES
SOUTHEAST OF CHURCH HILL TO PAINT CREEK CAMPGROUND...OR ALONG A LINE
EXTENDING FROM 8 MILES SOUTHEAST OF JONESVILLE TO 7 MILES SOUTHWEST
OF KINGSPORT TO 11 MILES SOUTH OF GREENEVILLE...MOVING NORTHEAST AT
40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CEDAR
CREEK...SURGOINSVILLE...NOLICHUCKY DAM...GREENEVILLE...TUSCULUM...
CAMP CREEK...CHUCKY...OKOLONA...DAVY CROCKETT BIRTHPLACE STATE PARK
AND MOUNT CARMEL.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES PRIMARY KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

LAT...LON 3645 8271 3641 8264 3615 8265 3608 8259
      3602 8274 3594 8279 3596 8288 3580 8300
      3573 8325 3613 8322 3614 8316 3626 8307
      3635 8313 3631 8324 3638 8326 3643 8337
      3652 8337 3660 8345 3659 8261

$$

17

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 9:45 AM EDT, 3 hours 5 minutes earlier.

Area forecast discussion, Apr 22, 9:45 AM EDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
945 AM EDT FRI APR 22 2005

.DISCUSSION...UPDATED POPS TO CATEGORICAL FOR TODAY AREAWIDE WITH
UPPER DIFFLUENCE INCREASING AND AREA OF CONVECTION POISED TO SLIDE
EAST INTO AREA.

PREVIOUS DISCUSSION FOLLOWS:

SHORT TERM....SHORT TERM (TODAY AND TONIGHT)...MINIMAL COVERAGE OF
SHOWERS/STORMS AT THIS TIME...WITH SCATTERED COVERAGE STILL NOTED
ACROSS MIDDLE TN WHERE SOME INSTABILITY LINGERS.  EXPECT THIS AREA
TO CONTINUE TO PUSH EAST THIS MORNING AS SHORTWAVE TROUGH APPROACHES
AND AIRMASS BECOMES UNSTABLE ACROSS OUR REGION.  PREVIOUS GRIDS
REFLECTED THIS QUITE WELL...ALTHO I DID RAISE POPS UP INTO
CATEGORICAL VALUES THIS AFTERNOON ACROSS GENERALLY WRN PARTS OF EAST
TN.

SHORT RANGE MODELS SIMILAR WITH TIMING BRUNT OF SHOWERS AND STORMS
TO DECREASE...ALTHO GFS IS JUST A FEW HOURS QUICKER TO END THAN NAM
(ETA).  PREVIOUS WX/POP GRIDS LOOKED LIKE A GOOD COMPROMISE AND WERE
LEFT AS IS.  THREAT OF SEVERE STORMS LATER TODAY AND EARLY TONIGHT
LOOKS TO BE MAINLY DAMAGING WINDS...AS FREEZING LEVEL DOES NOT FALL
SHARPLY UNTIL SATURDAY.  WE WILL UPDATE THE SPSMRX PRODUCT AND ALSO
HIGHLIGHT THE MODERATE RISK OF SEVERE STORMS IN THE HAZARDOUS
WEATHER OUTLOOK.

OTHERWISE...WENT CLOSE TO MAV MOS FOR HIGH TEMPS TODAY...THEN TRENDED
MIN TEMPS DOWN A BIT ACROSS THE BOARD FOR TONIGHT IN LINE WITH
LATEST MOS.

LONG TERM...(SATURDAY THROUGH THURSDAY)...STRONG COLD FRONT WITH
DEEP TROUGH WITH VERY COLD AIR FOR THIS TIME OF YEAR WILL CAUSE A
BIG DROP IN TEMPERATURES SATURDAY AS COMPARED TO THE STRING OF DAYS
IN THE 70S. THE FRONT SHOULD BE EAST OF THE MOUNTAINS BY MORNING AND
HIGHS FOR THE DAY WILL PROBABLY BE REACHED DURING THE MORNING WITH
STEADY TO FALLING TEMPERATURES DURING THE DAY. COLDER AND DRIER AIR
ALOFT WILL DROP FREEZING LEVELS TO 3 TO 4 THOUSAND FEET BY EVENING.
PRECIPITATION WILL DECREASE AND LIKELY END IN THE SOUTHERN VALLEY
AND SOUTHERN PLATEAU BY AFTERNOON. STRONG WINDS AT THE HIGHER
ELEVATIONS MAY REQUIRE A WIND ADVISORY FOR SATURDAY. A BIG CONCERN
SATURDAY NIGHT AND EARLY SUNDAY WILL BE SNOWFALL. THE BEST CHANCE
FOR ACCUMULATING SNOW WILL BE THE HIGHEST ELEVATIONS OF THE SMOKIES
AND NORTHEAST TENNESSEE WHERE TEMPERATURES WILL BE COLDEST AND ARE
ALSO IN FAVORED UPSLOPE LOCATIONS. AT LOWER ELEVATIONS SNOW SHOWERS
WILL BE LESS LIKELY AS AIRMASS DRIES OUT. GROUND TEMPERATURES SHOULD
BE TOO WARM AT LOWER ELEVATIONS FOR ANY ACCUMULATIONS BUT HIGHER
ELEVATIONS COULD SEE A COUPLE INCHES. LOWS SUNDAY MORNING WILL ALSO
BE A SHOCK WITH READINGS IN THE 30S ONLY A FEW DEGREES ABOVE RECORDS
FOR THE DATE. SOME LOCATIONS MAY EVEN DROP TO FREEZING OR BELOW
ACROSS SW VA AND NE TN AND THE HIGHER ELEVATIONS OF THE MOUNTAINS.
COLD TEMPERATURES WILL PERSIST SUNDAY AS COLD UPPER LOW AND TROUGH
LIFTS SLOWLY NORTHEAST. CLOUDS WILL KEEP TEMPERATURES IN THE 40S AND
50S WITH STILL SHOWERS POSSIBLE NE HALF OF FORECAST AREA. TROUGH
STAYS OVER THE EASTERN THIRD OF THE COUNTRY THROUGH MID WEEK WITH
BELOW NORMAL TEMPERATURES AND ANOTHER SYSTEM MOVING IN MONDAY NIGHT
THROUGH WEDNESDAY.

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC......NONE.
TN......NONE.
VA......NONE.

&&

SON
Hazardous weather outlook, Apr 22, 5:20 AM EDT, 7 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
520 AM EDT FRI APR 22 2005

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-005-
006-008-230930-
ANDERSON-BLEDSOE-BLOUNT SMOKY MTN-BRADLEY-CAMPBELL-CHEROKEE-
CLAIBORNE-CLAY-COCKE SMOKY MTN-EAST POLK-GRAINGER-HAMBLEN-HAMILTON-
HANCOCK-HAWKINS-JEFFERSON-JOHNSON-KNOX-LEE-LOUDON-MARION-MCMINN-
MEIGS-MORGAN-NORTH SEVIER-NORTHWEST CARTER-NORTHWEST COCKE-
NORTHWEST GREENE-NORTHWEST MONROE-NW BLOUNT-RHEA-ROANE-RUSSELL-
SCOTT TN-SCOTT VA-SEQUATCHIE-SEVIER SMOKY MTN-SOUTHEAST CARTER-
SOUTHEAST GREENE-SOUTHEAST MONROE-SULLIVAN-UNICOI-UNION-
WASHINGTON TN-WASHINGTON VA-WEST POLK-WISE-
520 AM EDT (420 AM CDT) FRI APR 22 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST TENNESSEE...SOUTHWESTERN
VIRGINIA AND EXTREME SOUTHWESTERN NORTH CAROLINA.

.DAY ONE (TODAY AND TONIGHT)...

THERE IS A MODERATE RISK OF SEVERE STORMS FOR MOST OF EAST TENNESSEE
AS WELL AS CHEROKEE AND CLAY COUNTIES OF NORTH CAROLINA.  A SLIGHT
RISK OF SEVERE STORMS IS ALSO EXPECTED FOR NORTHEAST TENNESSEE AND
SOUTHWESTERN VIRGINIA.

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS...MOVING EAST FROM
EASTERN PARTS OF MIDDLE TENNESSEE EARLY THIS MORNING...ARE NOT
EXPECTED TO REACH SEVERE LEVELS.  HOWEVER...AS A STRONG LOW PRESSURE
SYSTEM AND ASSOCIATED COLD FRONT APPROACH THE REGION THIS AFTERNOON
AND EVENING...SCATTERED STRONG TO SEVERE STORMS ARE EXPECTED TO
DEVELOP AND MOVE EAST AT AROUND 30 MPH.

DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN SEVERE WEATHER THREATS
FROM THESE STORMS...WITH A WIDESPREAD OUTBREAK OF DAMAGING WINDS
POSSIBLE.  IN ADDITION...ISOLATED TORNADOES CAN NOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN (SATURDAY THROUGH THURSDAY)...

FOR SATURDAY AND SUNDAY...MUCH COLDER AIR WILL MOVE INTO THE REGION
BEHIND THE PASSAGE OF THE STRONG COLD FRONT.  TEMPERATURES ARE
EXPECTED TO FALL CLOSE TO OR BELOW FREEZING ACROSS MUCH OF THE REGION
ON SATURDAY NIGHT...AND AGAIN ON SUNDAY NIGHT ACROSS SOUTHWESTERN
VIRGINIA AND NORTHEAST TENNESSEE.  IN ADDITION...SCATTERED SNOW
SHOWERS WITH SOME LIGHT SNOW ACCUMULATIONS WILL BE POSSIBLE ACROSS
THE HIGHER ELEVATIONS...MAINLY ABOVE 2500 FEET.

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED FOR MONDAY THROUGH
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

PLEASE STAY TUNED TO NOAA WEATHER RADIO OR VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/MRX.

TG

In the hours before

Local storm report, Apr 22, 11:50 AM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1150 AM EDT FRI APR 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1122 AM     TSTM WND DMG     5 SW KINGSTON           35.82N 84.57W
04/22/2005                   ROANE              TN   LAW ENFORCEMENT

            SEVERAL TREES DOWN ON AND ALONG RIVER ROAD OR HIGHWAY
            304.

1125 AM     TSTM WND DMG     HARRIMAN                35.93N 84.56W
04/22/2005                   ROANE              TN   LAW ENFORCEMENT

            SEVERAL TREES DOWN ON AND ALONG CUMBERLAND STREET IN
            HARRIMAN.

1140 AM     TSTM WND GST     OAK RIDGE               35.96N 84.30W
04/22/2005  60 MPH           ANDERSON           TN   TRAINED SPOTTER

&&

FERRELL
Local storm report, Apr 22, 12:28 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1228 PM EDT FRI APR 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     TSTM WND DMG     SWEETWATER              35.60N 84.47W
04/22/2005                   MONROE             TN   LAW ENFORCEMENT

            1 TREE DOWN IN SWEETWATER.

1125 AM     HAIL             MADISONVILLE            35.52N 84.36W
04/22/2005  0.88 INCH        MONROE             TN   LAW ENFORCEMENT

            NICKEL SIZED HAIL IN MADISONVILLE.

1201 PM     TSTM WND DMG     MARYVILLE               35.75N 83.97W
04/22/2005                   BLOUNT             TN   LAW ENFORCEMENT

            SEVERAL TREES DOWN COUNTYWIDE.

&&

FERRELL
Local storm report, Apr 22, 12:44 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1244 PM EDT FRI APR 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     TSTM WND DMG     KNOXVILLE               35.97N 83.95W
04/22/2005                   KNOX               TN   LAW ENFORCEMENT

            FROM 1145 AM THROUGH 1200 PM, TREES AND POWERLINES DOWN
            COUNTYWIDE.

&&

FERRELL

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 11:18 AM EDTSevere Thunderstorm WarningMRXRoane27 min
Apr 22, 11:31 AM EDTSevere Thunderstorm WarningMRXAnderson, Knox, Loudon44 min
Apr 22, 11:38 AM EDTSevere Thunderstorm WarningMRXBlount, Monroe67 min
Apr 22, 12:07 PM EDTSevere Thunderstorm WarningMRXJefferson, Sevier53 min
Apr 22, 12:26 PM EDTSevere Thunderstorm WarningMRXGrainger, Hamblen, Union64 min
Apr 22, 1:19 PM EDTSevere Thunderstorm WarningMRXSullivan56 min
Apr 22, 7:19 PM EDTSevere Thunderstorm WarningMRXBledsoe, Sequatchie41 min
Apr 22, 7:20 PM EDTSevere Thunderstorm WarningMRXMorgan40 min
Apr 22, 7:42 PM EDTSevere Thunderstorm WarningMRXMarion48 min
Apr 22, 7:59 PM EDTSevere Thunderstorm WarningMRXBledsoe, Hamilton, Meigs, Rhea, Sequatchie61 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.